It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-12-2008, 10:55 AM   #1
Newbie
(female)
 
Join Date: Aug 2008
Location: Texas
Posts: 3
texmo7491 HB User
Help with thyroid issues

I was diagnosed with hyperthyroid in 1998. I went through the rad iodine therapy and have been on syntrhoid ever since. Really have had no major problems. Recently, when i needed a refill on my RX, i suddenly found out that my doc had moved to another city and did not notifiy any of his patients. To make a long story short, I have been without my synthroid for about 2 weeks now (going to see new doc friday for blood work etc).... I feel like cr*p. Severe joint pain and muscle aches, severe fatigue, heart palps, shortness of breath. I feel like this is due to not being on my thryroid meds, but am kinda paranoid that it could be something else? Any feedback is apreciated.

Last edited by texmo7491; 08-12-2008 at 10:58 AM. Reason: oh yeah forgot to mention "brain fog too"

 
Old 08-12-2008, 10:37 PM   #2
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,317
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Help with thyroid issues

Being off your thyroid med for two weeks is the most likely reason for your problems. Those are the classic symptoms.
Hope it won't be long till you're back to normal!

 
Sponsors Lightbulb
   
Old 08-13-2008, 03:33 PM   #3
Senior Veteran
(female)
 
Join Date: Apr 2007
Location: Hesperia, CA
Posts: 541
Suey77 HB User
Cool Re: Help with thyroid issues

I have all my old (but still current) prescription bottles for the reason you state. (I also fill them EVERY MONTH, even if I have extra - and don't need it for 1-2 weeks) So that I could get SOME med if need be.

Hope that soon after friday you're beginning to feel some relief
**hugs**

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
Nortriptyline and low body temp, lightheaded etc need help... DPalmacci Depression 2 04-25-2010 08:45 AM
Thyroid Issues - Need Help please!!! JennaS Thyroid Disorders 7 01-07-2010 02:53 PM
No help.......here are my first labs.....TSH Free T3, Free T4..... AlexaIn2006 Thyroid Disorders 13 04-22-2009 12:21 PM
Doctor won't help... iove2iuvya Thyroid Disorders 21 03-10-2009 12:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!